Volume 23, Number 1, January 2002
: On Unit Circles Which Avoid All but Two Points of a Given Point-set.
: Note on a Problem of Krasikov and Schönheim for Planar Cyclic Difference Sets.
: Closed Product Formulas for CertainR-polynomials.
: Some Properties of the Yoshiara Family of Planes.
: A Four-Class Subscheme of the Association Scheme Coming from the Action ofPGL(2, 4f).
: On Extending Closure Systems to Matroids.
Volume 23, Number 2, February 2002
V. O. Manturov
: A Combinatorial Representation of Links by Quasitoric Braids.
: Young's Lattice, Dihedral Symmetries.
: Difference Sets over the Galois RingGR(2n, 2).
Volume 23, Number 3, April 2002
: Elementary Bipartite Graphs and Unique Colourability.
: Superposition and Constructions of Graphs Without Nowhere-zero k-flows.
A. Y. Samet-Vaillant
: Algebras of Linear Growth, the Kurosh-Levitzky Problem and Large Independent Sets.
: Proof of a Conjecture of Ehrenborg and Steingrímsson on Excedance Statistic.
Volume 23, Number 4, May 2002
Junie T. Go
: The Terwilliger Algebra of the Hypercube.
: A Common Extension of the Erdos-Stone Theorem and the Alon-Yuster Theorem for Unbounded Graphs*1.
Volume 23, Number 5, July 2002
: La 5-reconstructibilité et L'indécomposabilité Des Relations Binaires.
Bart De Bruyn
: On the Uniqueness of Near Polygons with Three Points on Every Line.
: Bases in Orlik-Solomon Type Algebras.
: Almost-Spanning Subgraphs with Bounded Degree in Dense Graphs.
Volume 23, Number 6, August 2002
: A Geometric Construction of Partial Geometries with a Hermitian Point Graph.
: The Length of the Shortest Edge of a Graph on a Sphere.
: Neighbourhood Graphs of Cayley Graphs for Finitely-generated Groups.
: Constructing a Class of Symmetric Graphs.
Volume 23, Number 7, October 2002
: A Combinatorial Interpretation of the Conti-Contucci-Falcolini Polynomial.
: Valency of Distance-regular Antipodal Graphs with Diameter 4.
Volume 23, Number 8, November 2002
Eva Ferrara Dentice
: A Characterization of Grassmann Spaces of Index h of a Projective Space.
: On Groups that Differ in One of Four Squares.
: A Symmetry Theorem on a Modified Jeu De Taquin.
Jack H. Koolen
, Vincent Moulton
: On a Conjecture of Bannai and Ito: There are Finitely Many Distance-regular Graphs with Degree 5, 6 or 7.
: Free Cumulants and Enumeration of Connected Partitions.
: An Inequality on the Size of a Set in a Cartesian Product.
M. C. Marcusanu
: Complementary l1-Graphs Embeddable in the Half-Cube.
Arlene A. Pascasio
: On the Multiplicities of the Primitive Idempotents of a Q-Polynomial Distance-regular Graph.
: d- Dimensional Dual Hyperovals in PG(d + n, 2) for d + 1 le leq n le leq 3d - 7.
: Block Primitive 2- (v, k, 1) Designs Admitting a Ree Simple Group.